Advice for Moms

Nessa-2
need advice
by Nessa-2
February 8, 2013 at 8:18 AM

i have to IUD but lately like 2 weeks my breast have been really sensitive and hurting.. it has never happened before anyone else have this problem or may knw why they are like this

Replies

  • funhappymom
    February 8, 2013 at 8:37 AM

    Have you thought about testing to make sure it's not pregnancy? Even with an IUD, it's possible to get pregnant.



    **Chat with us ANONYMOUSLY!**

  • Nessa-2
    by Nessa-2
    February 8, 2013 at 8:39 AM

    i been thinking about it but im kinda scared to cuz i knw my BD will be really mad if i was since we have 2 already :/

  • -PB
    by -PB
    February 8, 2013 at 9:57 AM

     Is it mirena or paragard?  If its mirena its probably just the hormonal side effects of the IUD.  Mirena side effects can mimic pregnancy, or so I've heard from people who have mirena.  Take a test to be sure though.  If you have paragard....I'd say thats not normal (or at least I haven't experienced that and I have paragard).  Either way take a test asap b/c there is a greater possibility of ectopic pregnancy with IUDs.  GL!

  • nuts4scouts
    February 8, 2013 at 11:30 AM


    Quoting Nessa-2:

    i been thinking about it but im kinda scared to cuz i knw my BD will be really mad if i was since we have 2 already :/

    Well, ignoring it will not make the problem go away.

    If you are pregnant you need to know.

    If you are sick you need to know.

    Either way, go see your doctor as soon as possible.

  • MJP76
    by MJP76
    February 8, 2013 at 11:53 AM

    Well, the IUD is hormones..it's tricking your body into thinking you are pregnant.

    im on the pill, and the first packet (3 months worth) and the pill I was on prior to this new kind, made my boobs, swollen and very sore to the slightest touch... I just stared my second pack of 3 months of this new pill this week and currently my boobs do not hurt.. But that other pill I was on for an entire year... And the soreness would come and go after the first 3 months.. Always the first week of the packet.  So this COULD be happening to you, but I'd still get tested anyway. Because if you are in fact pregnant and remain on any type of BC that has serious side effects for baby.


    EDIT: oh and I forgot to say.. There's no way in hell I'm pregnant because I had a hysterectomy in 2010. I'm on BC pills to control my PMDD

  • Mommy2justone
    February 18, 2013 at 9:15 AM

    It might just be the hormones evening out. Good luck

Advice for Moms